# SDR FDEA201203020733

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: FX114N407620
- Part serial: BATCH0002068786
- Condition: Cracked
- Location: Nr 9 Slat Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT COVE PANEL OTBD OF INBD SLAT DRIVE TRACKED CRACKED.  MAJOR REPAIR.  R & R COVE PANEL IAW-SRM-51-40-02, RECEIVED PART ON STAM TRAV T12/ 920600, PN FX114N4076-20, BATCH 0002068786, CAT "A" MAJOR REPAIR. "MAJOR REPAIR".
